×

zbMATH — the first resource for mathematics

On chromatic coefficients. (English) Zbl 0443.05041

MSC:
05C15 Coloring of graphs and hypergraphs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Meredith, C.H.J., Coefficients of chromatic polynomials, J. combinatorial theory (B), 13, 14-17, (1972) · Zbl 0218.05056
[2] Read, R.C., Introduction to chromatic polynomials, J. combinatorial theory, 4, 52-71, (1968) · Zbl 0173.26203
[3] Whitney, H., A logical expansion in mathematics, Bull. amer. math. soc., 38, 572-579, (1932) · JFM 58.0605.08
[4] Whitney, H., The colouring of graphs, Ann. of mathematics, 33, 688-718, (1932) · JFM 58.0606.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.